Three-dimensional shell-theory of axially symmetric transient wave in a semi-infinite cylindrical shell

autor
vastutusandmed
U. Nigul
allikas
Archives of mechanics = Archiwum mechaniki stosowanej
kirjastus/väljaandja
ajakirja aastakäik number kuu
vol. 19, no. 6
ilmumisaasta
leheküljed
p. 839-856
märksõna
ISSN
0373-2029
keel
inglise
Nigul, U. Three-dimensional shell-theory of axially symmetric transient wave in a semi-infinite cylindrical shell // Archives of mechanics = Archiwum mechaniki stosowanej (1967) vol. 19, no. 6, p. 839-856.